# SDR CALA2022122303473

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 57-58 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE STRINGER 42L FR57-FR58 HAS CORRSION.  REMOVED FASTENERS ON AREA IAW SRM 53-41-13-300-010, INSTALLED REPAIR ANGLE AND APPLIED TOP COAT IAW SRM 53-41-  PERFORMED 13-300-010.
